Please use this identifier to cite or link to this item:
Title: Bayesian analysis of progressively censored competing risks data
Authors: Kundu, Debasis
Pradhan, Biswabrata
Keywords: Latent failure time model
Type-II progressive censoring scheme
Markov chain Monte Carlo
Credible interval
Optimum censoring scheme
Issue Date: 2011
Publisher: Indian Statistical Institute
Citation: Sankhya : The Indian Journal of Statistics, v.73, Series A, no.2, p.276-296
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
SA-73-2-2011-PP276-2969.86 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.